# SDR UPS05445090

- Difficulty date: July 25, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE ONE MOUNTING HOLE CRACK, CRACK LENGTH 1/16.  BS 240 LBL 8" TO LT O/B CORRODED FLOORBEAM REPAIRED AS PER SRM 53-10-07 FIG 23 REFER NRC NR 6532 FOR WORKING DETAIL.
